Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Trying to lose weight. On aitkens diet. Will Spiriva, advair and atorvastatin help to reduce weight?

I am trying to lose weight and am having a hard time losing. I have been on aitkens diet for three weeks and have lost 7 lbs.I am on medication and want to know if any of these are a deterent in regards to dieting . I am on Spiriva and advair and atorvastatin and triazide. Do any of these cause a problem with losing weight?
Asked On : Wed, 27 Jun 2012
Answers:  1 Views:  103
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hello and welcome to HCM.
About the four medications you asked and their relation to weight
Spiriva :have been repoted to cause weight loss
Advair : since it is taken in via inhalation, no systemic side effects unless overdosed.
atorvastatin : weight loss/weight gain not reported
triazide : weight gain is a rare side effect not usually complained

I hope it helped. All the best with your weight loss endeavor
Answered: Wed, 4 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor